Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The F. and M. Riesz theorem and singular measures


Author: Sadahiro Saeki
Journal: Proc. Amer. Math. Soc. 90 (1984), 391-396
MSC: Primary 43A25
MathSciNet review: 728354
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Some generalizations of the F. and M. Riesz theorem are given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 43A25

Retrieve articles in all journals with MSC: 43A25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1984-0728354-8
PII: S 0002-9939(1984)0728354-8
Keywords: F. and M. Riesz theorem, singular measures
Article copyright: © Copyright 1984 American Mathematical Society